2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 6563   OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 6774
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2019 | Journal Article | IST-REx-ID: 6563   OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics (2019).
View | DOI | Download (ext.) | arXiv
 
[1]
2018 | Journal Article | IST-REx-ID: 6774
Computing simplicial representatives of homotopy group elements
M. Filakovský, P. Franek, U. Wagner, S.Y. Zhechev, Journal of Applied and Computational Topology 2 (2018) 177–231.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed